MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1.5 years post op initial right tka, this 67 y/o female patient was revised.Patient presented with swelling and reduced rom.Dair procedure and lateral facetectomy performed.Liner was exchanged.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Photos & x-rays attached.Product not returning - sent to rph for analysis.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6): 02-010-04-0325 - logic cr femoral por, right, sz 2.5.(b)(6): 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t.(b)(6): 200-02-32 - three peg patella 32mm.(b)(6): 201-78-15 - holding pin mini sharp point 4 pk.(b)(6): 201-78-89 - 3 drill bit, mod.Hex 2 pack.(b)(6): 521-78-23 - threaded pin size 2.3 collared.(b)(6): 521-78-23 - threaded pin size 2.3 collared.(b)(6): a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Section h10: h3: the cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
Section h10: (g2) report source - company representative should have been checked (g4) date received by manufacturer ¿ date on final submission should have been (b)(6) 2023 (g6) type of report - 30-day should have been checked along with follow-up.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17682006
Report Number1038671-2023-02145
Device Sequence Number16796589
Product Code JWH
UDI-Device Identifier10885862230362
UDI-Public10885862230362
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-51-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer08/14/2023
01/12/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date01/10/2024
01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age67 YR
Patient SexFemale